| Catalog Number |
00771101000 |
| Medical Device Problem Codes |
Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Radiolucent Lines (4848)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: biolox⮠delta, ceramic femoral head, s, 㸠28/-3.5, taper 12/14: catalog#00877502801, lot#3032327; vivacit-e dm bearing 28x44mm: catalog#110031012, lot#65207667; g7 dual mobility liner 44mm f: catalog#110024464, lot#456780; g7 pps ltd acet shell 56f: catalog#010000665, lot#7080192 customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product has been discarded.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial right total hip arthroplasty.Subsequently, the patient reported continued pain with activity and was ambulating with a cane.Diagnostics revealed a loose femoral stem with lack of osteointegration as well as radiolucency and subsidence.Approximately two (2) years and five (5) months post-implantation, the patient underwent revision surgery which further revealed gross motion of the femoral stem and a proximal femur fracture.The femoral stem, head, and bearing were revised without complication.It was reported that no further information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.H6 - component code - proposed code is mechanical (g04) - stem.Radiographic review confirmed loose hip stem with lack of osteointegration and operative notes confirmed a revision was performed to address femoral component loosening and femoral component proximal femur fracture.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.